I accidentley took a pill too many and i have being having pain every since and it has been 3 days now
8 Mar 2011
Sorry for the late response. Hopefully you are feeling better by now.
But if not, did you consult your neurologist? I spoke with the pharmacist after the first dose at the doctor's clinic and she said that it was advisable to take the pill at the same time every day. Apparently the drug is effective for 24 hrs. Taking more than the recommended dose is not advisable. But not sure if this caused the chest pain.
I like to take it after my breakfast.
27 Mar 2011
after taking gilenya for 4 weeks i got up that morning and taken my son to work i sit down watching tv and then my right arm started hurting , then my chest and ,then got sick dont know if the med cause it the doctor s couldn,t find anything wrong with my heart but has any one else have any problem with this med gilenya so please let me know thank you
30 Aug 2011
I realize my reply is long after this incident, but thought I would post anyway for others reading this question. Gilenya has caused reduced heart rate in many of the trials, so try to be careful not to take it twice.
It can also affect lung function which can also cause chest pain.
- Gilenya Information for Consumers
- Gilenya Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gilenya (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 11 Oct 2010
started out with pain increasing thru the week. Started on Monday. It's Saturday and I woke up with the rash.
2 answers • 5 Mar 2011
Just started Gilenya about a month ago. I honestly love it besides a few unpleasant side effects. I'm only 22 so these two problems are a ...
3 answers • 7 Feb 2012
The pain is more intense during the night and often wakes me.
1 answer • 23 Mar 2013
I'm scared about taking any kind of meds. Can someone help me to feel safe about taking Gilenya?
0 answers • 6 Jul 2013